# SDR COMA0760733

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 23,431 hours, 21,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 559 EDDY CURRENT INSPECTION FOUND A CRACK ON THE 559 WEB.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW SR10-5341-001 REV A SECTION 1 PERMANENT REPAIR.
